Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

70 year old with discolored knees. No pain. Any blood circulation problem?

Hi! I'm a 70 year old male. Noticed 3 days ago that both knees are discolored. Looks like blotchy red. First thought it was a rash or some type of alergic reaction. Than I thought it might be the beginning of gout which I had a few years ago. Looks like gout, but this does not hurt. Have a doctor checkup scheduled for Mon. Could this be the start of a blood circulation problem? Hard to tell, unless I was having a exam. Thanks.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The discoloration of the knees could be due to a circulatory problem in the area or an inflammation in the knee joint. This needs a direct examination and color doppler scan for diagnosis.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor